# SDR P5CA2010080201657

- Difficulty date: August 2, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 80311
- Aircraft time: 35,976 hours, 5,896 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Cracked
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE RT CORE COWL HAS MOST AFT FRAME CRACKED.  REMOVED AND REPLACED FRAME HAS PERMANENT REPAIR AS PER ENGINEERING ORDER 4471A061.
